# SDR 01FDEA00791

- Difficulty date: August 24, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 17,775 hours, 4,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TRANSVERSE FRAME DENTED AT STA 1661 RIGHT ALONG LONGERON 12R. R&R FRAME PER SRM 53-30-00 FIG 1 VOL 1.
